# SDR CALA2024020800358

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 100,730 hours, 13,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 EMERGENCY POWER PACK (M33400) CAPACITY CHECK FOUND CAN''T STAYED EMERGENCY LIGHTS ON FOR 15 MINUTES.  REPLACED DOOR L3 EMERGENCY POWER PACK (M33400) AND PERFORMED THE INSTALLATION TES T, THE RESULT FOUND NORMAL PER AMM 33-51-06-960-802 REV.100.
